# SDR ASAA2012061892370

- Difficulty date: June 1, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,298 hours, 6,610 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10034
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,301 hours, 6,611 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 1 WITH GROUND AIR SOURCE.  NORMAL START BUT START VALVE OPEN.  LIGHT REMAINED ON AT NORMAL IDLE.  ACFT GROUNDED. R & R NR 1 ENG START VALVE REF MM 80-11-03-400-801. OPS NORMAL.
